# SDR UHLA2013012400019

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 9,732 hours, 7,548 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roll Pin
- Condition: Failed
- Location: Pax Door Target
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT APPROX 17,000FT,  MAIN CABIN DOOR EICAS MESSAGE APPEARED, DESCENDED TO 10,000 AND DOOR LIGHT AND EICAS MESSAGE EXTINGUISHED.  PRESSURIZATION NORMAL THROUGH ENTIRE FLIGHT.  REPLACED ROLL PIN ON L1 DOOR PROXIMITY TARGET ARM ON GUIDE RAMP IAW AMM 53-10-21.  OPS CHECKED GOOD.
